Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 804, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Sep 17, 2016, 4:18 PM CDT for Cleveland County, McClain County, Oklahoma County, Oklahoma. It was in force for 27 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 17, 2016, 4:18 PM CDT (21:18 UTC)
- Expired
- Sep 17, 2016, 4:45 PM CDT
- In force
- 27 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cleveland County, OK, McClain County, OK, Oklahoma County, OK
The radar
The Norman radar (KTLX), 25 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 17, 4:40 PM CDT | TSTM WND DMG | 5 Ssw Oklahoma City, OK | AN APARTMENT ROOF WAS DAMAGED AND PARTIALLY REMOVED IN 5700 BLOCK OF SOUTH AGNEW. |
| Sep 17, 4:40 PM CDT | TSTM WND GST 70 | 3 Sw Moore, OK | 70 MPH ESTIMATED GUST NEAR SERRANO DR. AND SW 168TH |
| Sep 17, 4:40 PM CDT | HAIL 1 | 1 E Will Rogers Airport, OK | |
| Sep 17, 4:41 PM CDT | TSTM WND DMG | 2 Ssw Moore, OK | A FEW TREES SNAPPED NEAR SW 34TH AND SANTA FE. |
| Sep 17, 4:45 PM CDT | TSTM WND GST 60 | Moore, OK | AT 19TH AND I-35 |
| Sep 17, 4:52 PM CDT | TSTM WND GST 64 | Moore, OK | AT SANTA FE AVE AND SW 34TH ST |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 17, 1:45 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 9.3 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 521 J/kg
- Mixed-layer CIN
- -116 J/kg
- Mixed-layer LCL
- 1123 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
628
WUUS54 KOUN 172118
SVROUN
OKC027-087-109-172145-
/O.NEW.KOUN.SV.W.0804.160917T2118Z-160917T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
418 PM CDT SAT SEP 17 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN OKLAHOMA COUNTY IN CENTRAL OKLAHOMA...
NORTHWESTERN MCCLAIN COUNTY IN CENTRAL OKLAHOMA...
NORTHWESTERN CLEVELAND COUNTY IN CENTRAL OKLAHOMA...
* UNTIL 445 PM CDT
* AT 418 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
SOUTHWESTERN OKLAHOMA CITY...OR NEAR WILL ROGERS AIRPORT...MOVING
NORTHEAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SOUTHWESTERN OKLAHOMA CITY...WESTERN NORMAN...MOORE...NEWCASTLE AND
VALLEY BROOK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3525 9745 3525 9766 3529 9767 3541 9767
3551 9756 3540 9745
TIME...MOT...LOC 2118Z 235DEG 8KT 3534 9761
HAIL...1.00IN
WIND...60MPH
$$
BRB2 follow-up statements
806
WWUS54 KOUN 172132
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
432 PM CDT SAT SEP 17 2016
OKC027-087-109-172145-
/O.CON.KOUN.SV.W.0804.000000T0000Z-160917T2145Z/
OKLAHOMA OK-MCCLAIN OK-CLEVELAND OK-
432 PM CDT SAT SEP 17 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTHWESTERN OKLAHOMA...NORTHWESTERN MCCLAIN AND NORTHWESTERN
CLEVELAND COUNTIES...
AT 431 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SOUTHWESTERN
OKLAHOMA CITY...OR NEAR WILL ROGERS AIRPORT...MOVING NORTHEAST AT 10
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SOUTHWESTERN OKLAHOMA CITY...WESTERN NORMAN...MOORE...NEWCASTLE AND
VALLEY BROOK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3526 9760 3536 9767 3539 9767 3549 9754
3540 9745 3529 9745
TIME...MOT...LOC 2131Z 242DEG 9KT 3536 9757
HAIL...1.00IN
WIND...60MPH
$$
BRB892
WWUS54 KOUN 172138
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
438 PM CDT SAT SEP 17 2016
OKC027-087-109-172145-
/O.CON.KOUN.SV.W.0804.000000T0000Z-160917T2145Z/
OKLAHOMA OK-MCCLAIN OK-CLEVELAND OK-
438 PM CDT SAT SEP 17 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTHWESTERN OKLAHOMA...NORTHWESTERN MCCLAIN AND NORTHWESTERN
CLEVELAND COUNTIES...
AT 437 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SOUTHWESTERN
OKLAHOMA CITY...OR NEAR WILL ROGERS AIRPORT...MOVING NORTHEAST AT 10
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SOUTHWESTERN OKLAHOMA CITY...WESTERN NORMAN...MOORE...NEWCASTLE AND
VALLEY BROOK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3528 9762 3535 9763 3540 9765 3549 9754
3540 9745 3529 9745 3526 9760
TIME...MOT...LOC 2137Z 235DEG 8KT 3537 9755
HAIL...1.00IN
WIND...60MPH
$$
BRBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 17, 3:28 PM CDT, 50 minutes earlier.
Area forecast discussion, Sep 17, 3:28 PM CDT, 50 minutes before
Area Forecast Discussion National Weather Service Norman OK 328 PM CDT SAT SEP 17 2016 .DISCUSSION... Severe thunderstorm potential through tonight is the primary concern. Through 8 pm this evening, severe storm potential will increase. As of 315 pm, a complex of strong to severe storms over far western Oklahoma will continue to move east near I-40. Damaging winds up to 70 mph will be the main hazard with this complex, though hail up to golf ball size, heavy rainfall, and frequent lightning are possible as well. This complex will likely impact the Oklahoma City metro area in the 5-7 pm time frame. This complex may grow upscale in wind potential as well as coverage in the next several hours with numerous severe reports of mainly damaging wind possible. Latest model runs, including HRRR, seemed to be doing a poor job handling this complex. Additional isolated to scattered strong to severe thunderstorms may form ahead of this complex through 8 pm this evening as the air is weakly capped across Oklahoma. South of the Red River, capping appears to be stronger. Sufficient shear (0-6 km bulk shear 30-45 kt) and instability (MLCAPE 1000-2500 J/kg which is in the 90th percentile or higher for this time of year) support supercells and multicells capable of large hail and damaging winds. Locally heavy rainfall is possible as well, though widespread flooding seems unlikely due to decent storm motions generally over 20 mph. After 8 pm this evening, activity this afternoon should diminish, and the main attention for additional storms will switch to the High Plains which may congeal and dive southeast into a large MCS/squall line. Latest model guidance have been suggesting this potential, though confidence is not too high as ongoing storms this afternoon will impact the local environment. There appears to be a lower severe threat with these storms compared to this afternoon due to the loss of daytime heating and as the boundary layer cools and becomes more stable. However, a few reports of damaging winds up to 70 mph and large hail up to golf balls will be possible along with locally heavy rainfall. The timing of this possible complex remains uncertain, but generally believe it would occur in the 8 pm to 4 am time frame. Did not go too high with rain chances tonight as not completely sure this complex will materialize. Sunday, a few morning showers and storms with locally heavy rainfall may linger during the morning hours, mainly southeast of I-44. Otherwise, decreasing clouds and hot/humid conditions are expected. Sunday night through next Saturday, hot and humid conditions are generally forecast with limited rain chances. Temperatures are forecast to be well above average for mid to late September. A cold front may bring cooler conditions and higher rain chances by the end of the week. MBS && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 65 88 70 92 / 60 30 10 0 Hobart OK 64 90 69 95 / 60 30 10 0 Wichita Falls TX 67 91 71 96 / 60 40 10 0 Gage OK 62 89 65 94 / 50 10 0 0 Ponca City OK 62 87 70 92 / 50 20 10 10 Durant OK 69 90 69 94 / 40 50 10 0 && .OUN Watches/Warnings/Advisories... OK...None. TX...None. && 25/17
Hazardous weather outlook, Sep 17, 2:44 PM CDT, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 244 PM CDT SAT SEP 17 2016 OKZ004>048-050>052-TXZ083>090-181945- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 244 PM CDT SAT SEP 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...REST OF THIS AFTERNOON AND TONIGHT... .THUNDERSTORMS... THERE IS A RISK OF STRONG TO SEVERE STORMS ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS THROUGH TONIGHT. LOCATION... A SLIGHT RISK COVERS AN AREA ALONG AND WEST OF A LINE FROM ALVA AND KINGFISHER... TO EL RENO AND LAWTON OKLAHOMA... TO CROWELL TEXAS. A MARGINAL RISK SURROUNDS THE SLIGHT RISK AND COVERS THE REST OF THE AREA. TIMING... THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE THROUGH 3 AM. IMPACTS... LARGE HAIL UP TO THE SIZE OF GOLF BALLS AND WIND GUSTS OF 60 TO 70 MPH WILL BE THE MAIN IMPACTS. HEAVY RAIN WILL ALSO BE A CONCERN. DISCUSSION... TWO ROUNDS OF STORMS ARE EXPECTED THROUGH EARLY SUNDAY. THE FIRST ROUND WILL BE WITH A SMALL COMPLEX OF STORMS MOVING EAST ALONG I-40 AND ANY ISOLATED TO SCATTERED STORMS THAT DEVELOP THIS AFTERNOON AND EARLY EVENING ACROSS PARTS OF CENTRAL AND SOUTHERN OKLAHOMA... AND WESTERN NORTH TEXAS. THE SECOND ROUND OF STORMS WILL BE DUE TO A THUNDERSTORM COMPLEX THAT IS EXPECTED TO DEVELOP AND MOVE ACROSS PARTS OF THE AREA LATER THIS EVENING AND OVERNIGHT. STRONG TO SEVERE STORMS WILL BE POSSIBLE WITH BOTH ROUNDS OF STORMS. DAMAGING WIND GUSTS AND LARGE HAIL WILL BE THE MAIN IMPACTS. HEAVY RAIN WILL ALSO BE A CONCERN. THE POTENTIAL FOR SEVERE STORMS WILL LIKELY DECREASE OVERNIGHT BUT GUSTY WINDS AND HEAVY RAIN WILL REMAIN POSSIBLE THROUGH EARLY SUNDAY. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE RISK AREAS SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... .THUNDERSTORMS... THUNDERSTORMS WILL CONTINUE TO MOVE EAST ACROSS THE AREA SUNDAY MORNING WITH THE STORMS MOVING EAST AND SOUTHEAST OUT OF THE AREA THROUGH THE DAY. THUNDERSTORMS WILL ALSO BE POSSIBLE WEDNESDAY NIGHT AND FRIDAY NIGHT ACROSS NORTHERN OKLAHOMA. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Local storm report, Sep 17, 2:51 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
251 PM CDT SAT SEP 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND GST 4 ESE ERICK 35.19N 99.80W
09/17/2016 M64 MPH BECKHAM OK MESONET
&&
JPIKESpecial weather statement, Sep 17, 3:14 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
314 PM CDT SAT SEP 17 2016
OKZ047-048-172045-
ATOKA OK-JOHNSTON OK-
314 PM CDT SAT SEP 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ATOKA AND
SOUTHEASTERN JOHNSTON COUNTIES UNTIL 345 PM CDT...
AT 311 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR FILLMORE...
MOVING EAST AT 15 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3416 9632 3416 9644 3424 9664 3438 9660
3438 9625
TIME...MOT...LOC 2011Z 282DEG 14KT 3429 9655
BRBSpecial weather statement, Sep 17, 3:30 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
330 PM CDT SAT SEP 17 2016
OKZ017-024-172100-
CANADIAN OK-BLAINE OK-
330 PM CDT SAT SEP 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CANADIAN AND
SOUTHEASTERN BLAINE COUNTIES UNTIL 400 PM CDT...
AT 329 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST
OF GEARY...MOVING NORTHEAST AT 15 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3572 9813 3561 9799 3550 9823 3554 9831
3555 9831 3555 9833 3558 9838 3573 9833
TIME...MOT...LOC 2029Z 243DEG 14KT 3559 9824
BRBSpecial weather statement, Sep 17, 3:43 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
343 PM CDT SAT SEP 17 2016
OKZ024-027-172115-
CANADIAN OK-GRADY OK-
343 PM CDT SAT SEP 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CANADIAN AND
NORTHEASTERN GRADY COUNTIES UNTIL 415 PM CDT...
AT 339 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER SOUTHWESTERN
OKLAHOMA CITY...MOVING NORTHEAST AT 10 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3547 9767 3530 9767 3528 9787 3540 9794
3555 9773
TIME...MOT...LOC 2039Z 243DEG 10KT 3538 9781
BRBSpecial weather statement, Sep 17, 4:07 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
407 PM CDT SAT SEP 17 2016
OKZ024-172130-
CANADIAN OK-
407 PM CDT SAT SEP 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CANADIAN COUNTY
UNTIL 430 PM CDT...
AT 405 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR YUKON...MOVING
NORTHEAST AT 20 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3565 9767 3549 9767 3542 9781 3550 9793
3569 9781
TIME...MOT...LOC 2105Z 224DEG 18KT 3551 9780
BRBSpecial weather statement, Sep 17, 4:14 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
414 PM CDT SAT SEP 17 2016
OKZ025-028-029-172145-
OKLAHOMA OK-MCCLAIN OK-CLEVELAND OK-
414 PM CDT SAT SEP 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN OKLAHOMA...
NORTHWESTERN MCCLAIN AND NORTHWESTERN CLEVELAND COUNTIES UNTIL 445 PM
CDT...
AT 412 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER SOUTHWESTERN
OKLAHOMA CITY...MOVING NORTHEAST AT 15 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3529 9738 3523 9762 3529 9767 3538 9767
3549 9756 3541 9743
TIME...MOT...LOC 2112Z 243DEG 12KT 3533 9760
BRBThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 17, 3:13 AM CDT | Special Weather Statement | OUN | Alfalfa | 32 min |
| Sep 17, 2:00 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon, Roger Mills | 60 min |
| Sep 17, 2:08 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Murray | 28 min |
| Sep 17, 2:28 PM CDT | Special Weather Statement | OUN | Johnston | 47 min |
| Sep 17, 2:57 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Greer, Harmon, Jackson, Kiowa and 2 more | 63 min |
| Sep 17, 3:14 PM CDT | Special Weather Statement | OUN | Johnston | 31 min |
| Sep 17, 3:23 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Johnston | 37 min |
| Sep 17, 3:30 PM CDT | Special Weather Statement | OUN | Canadian | 30 min |
| Sep 17, 3:43 PM CDT | Special Weather Statement | OUN | Canadian | 32 min |
| Sep 17, 3:48 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Custer, Kiowa, Washita | 57 min |
| Sep 17, 4:07 PM CDT | Special Weather Statement | OUN | Canadian | 23 min |
| Sep 17, 4:11 PM CDT | Severe Thunderstorm Warning | OUN | Canadian | 34 min |
| Sep 17, 4:14 PM CDT | Special Weather Statement | OUN | Oklahoma | 31 min |
| Sep 17, 4:26 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 64 min |
| Sep 17, 4:31 PM CDT | Areal Flood Advisory | OUN | Cleveland, Oklahoma | 3 hr |
| Sep 17, 4:45 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Oklahoma | 30 min |
| Sep 17, 4:47 PM CDT | Special Weather Statement | OUN | Oklahoma | 28 min |
| Sep 17, 4:54 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian, Kingfisher | 39 min |
| Sep 17, 4:56 PM CDT | Special Weather Statement | OUN | Murray | 34 min |
| Sep 17, 4:59 PM CDT | Special Weather Statement | OUN | Oklahoma | 31 min |
| Sep 17, 5:02 PM CDT | Special Weather Statement | OUN | McClain | 28 min |
| Sep 17, 5:05 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland | 25 min |
| Sep 17, 5:23 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Garvin, Grady, McClain, Oklahoma | 52 min |
| Sep 17, 5:32 PM CDT | Special Weather Statement | OUN | Canadian, Kingfisher, Logan | 43 min |
| Sep 17, 5:44 PM CDT | Special Weather Statement | OUN | Pontotoc | 31 min |
| Sep 17, 5:49 PM CDT | Special Weather Statement | OUN | Pottawatomie | 26 min |
| Sep 17, 5:52 PM CDT | Special Weather Statement | OUN | Noble, Payne | 38 min |
| Sep 17, 6:01 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, McClain, Murray, Pontotoc, Pottawatomie | 44 min |
| Sep 17, 6:29 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Johnston, Murray, Pontotoc, Pottawatomie, Seminole | 28 min |
| Sep 17, 6:30 PM CDT | Special Weather Statement | OUN | Noble, Payne | 30 min |
| Sep 17, 6:56 PM CDT | Special Weather Statement | OUN | Coal, Hughes, Seminole | 49 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.